MAUDE Adverse Event Report: ICU Medical Costa Rica Ltd. PLUM 150 mL Burette Set, CLAVE Injection Site, 2 CLAVE Y-Sites, SL, 114in; Set, administration, intravascular

ICU Medical Costa Rica Ltd. PLUM 150 mL Burette Set, CLAVE Injection Site, 2 CLAVE Y-Sites, SL, 114in; Set, administration, intravascular
Catalog Number 142730490
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2026
Type of Reportable Event Malfunction

Brand Name
PLUM 150 mL Burette Set, CLAVE Injection Site, 2 CLAVE Y-Sites, SL, 114in
Common Device Name
Set, administration, intravascular
Manufacturer (Section D)
ICU Medical Costa Rica Ltd.
zona franca global
la aurora heredia NA
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
+1(224)706-2300
MDR Report Key50859936
Report Number9615050-2026-01423
Device Sequence Number10053802
Product Code FPA
UDI-Device Identifier10887787008804
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountryTW
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number142730490
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/18/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown